# SDR DALA2016120909711

- Difficulty date: December 9, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CORROSION ON DOOR JAMB WEB BTW STA Y=1150 TO Y=1270 BTW LONG 30 TO 24R. FITTINGS STA-Y: 1255, Y: 1212, STRAPS STA Y: 1220, Y: 1245 AND WEB WERE REMOVED AND INSTALL NEW WEB PER SRM 51-30-2, 51-30-5 AND DWG 5936442 REV A.
